MathSciNet Relay Station
MathSciNet bibliographic data
MR2641522 46G25 (46B10 47B10)
Botelho, Geraldo; Matos, Mário C.; Pellegrino, Daniel Lineability of summing sets of homogeneous polynomials. Linear Multilinear Algebra 58 (2010), no. 1-2, 61–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement